| Issue |
Title |
File |
| Vol 40, No 1 (2019) |
Bayesian Inference for the Negative Binomial-Sushila Linear Model |
 (Eng)
|
|
Yamrubboon D., Thongteeraparp A., Bodhisuwan W., Jampachaisri K., Volodin A.
|
| Vol 40, No 1 (2019) |
Rings Whose Elements Are Linear Combinations of Three Commuting Idempotents |
 (Eng)
|
|
Danchev P.V.
|
| Vol 40, No 1 (2019) |
On Continuous Multifunctions in Ideal Topological Spaces |
 (Eng)
|
|
Boonpok C.
|
| Vol 40, No 1 (2019) |
Classification of Second Order Linear Ordinary Differential Equations with Rational Coefficients |
 (Eng)
|
|
Bibikov P.V.
|
| Vol 40, No 1 (2019) |
On Two-Dimensional Power Associative Algebras Over Algebraically Closed Fields and R |
 (Eng)
|
|
Ahmed H., Bekbaev U., Rakhimov I.
|
| Vol 40, No 1 (2019) |
Comparative and Allied UP-Filters |
 (Eng)
|
|
Jun Y.B., Iampan A.
|
| Vol 40, No 1 (2019) |
(M, N)-Soft Intersection Nearsemirings and (M, N)-α-Inclusion Along with Its Algebraic Applications |
 (Eng)
|
|
Khan W.A., Davvaz B., Muhammad A.
|
| Vol 40, No 1 (2019) |
On Optimization of Complete Social Networks |
 (Eng)
|
|
Weldegebriel A.T., Stodolsky B.Y.
|
| Vol 40, No 1 (2019) |
Non-Linear Interpolation of the Harmonic–Geometric–Arithmetic Matrix Means |
 (Eng)
|
|
Dinh T.H., Dumitru R., Franco J.A.
|
| Vol 40, No 1 (2019) |
Determinability of Semirings of Continuous Nonnegative Functions with Max-Plus by the Lattices of Their Subalgebras |
 (Eng)
|
|
Sidorov V.V.
|
| Vol 40, No 1 (2019) |
Monomial Ideals with Quasi-Linear Quotients |
 (Eng)
|
|
Nazir S., Anwar I., Ahmad A.
|
| Vol 40, No 1 (2019) |
Approximation to Constant Functions by Electrostatic Fields due to Electrons and Positrons |
 (Eng)
|
|
Komarov M.A.
|
| Vol 39, No 8 (2018) |
Equations of Interaction of Weakly Non-Spherical Gas Bubbles in Liquid |
 (Eng)
|
|
Aganin A.A., Davletshin A.I.
|
| Vol 39, No 8 (2018) |
Second-Order Accurate Finite-Difference Scheme for Solving the Problem of Elastic Wave Diffraction by the Anisotropic Gradient Layer |
 (Eng)
|
|
Anufrieva A.A., Rung E.V., Tumakov D.N.
|
| Vol 39, No 8 (2018) |
Methods of Mathematical Modeling in Waves Scattering on Local Inhomogeneous Interfaces between Two Media |
 (Eng)
|
|
Il’inskii A.S., Galishnikova T.N.
|
| Vol 39, No 8 (2018) |
Electromagnetic Non-Polarized Symmetric Hybrid Wave Propagation in a Plane Waveguide with Nonlinear Anisotropic Permittivity |
 (Eng)
|
|
Kurseeva V.Y.
|
| Vol 39, No 8 (2018) |
On Mixed Boundary Value Problems for Sets of Partial Differential Equations with Constant Coefficients in Semi-Spaces |
 (Eng)
|
|
Pleshchinskaya I.E., Pleshchinskii N.B.
|
| Vol 39, No 8 (2018) |
Over-Determined Boundary Value Problem Method in the Theory of Mixed Problems for Acoustic Equations in Spherical Regions |
 (Eng)
|
|
Pleshchinskii N.B., Pleshchinskaya I.E., Tumakov D.N.
|
| Vol 39, No 8 (2018) |
Electromagnetic Guided Waves in a Lossless Cubic-Quintic Nonlinear Waveguide |
 (Eng)
|
|
Raschetova D.V., Tikhov S.V., Valovik D.V.
|
| Vol 39, No 8 (2018) |
Spectra of Nonselfadjoint Eigenvalue Problems for Elliptic Systems in Mathematical Models of the Wave Propagation in Open Waveguides |
 (Eng)
|
|
Shestopalov Y.V., Smolkin E., Kuzmina E.
|
| Vol 39, No 8 (2018) |
Eigenwaves in Sommerfeld–Goubau Line: Spectrum |
 (Eng)
|
|
Smirnov Y.G., Smolkin E.Y.
|
| Vol 39, No 8 (2018) |
Two-Step Method for Permittivity Determination of an Inhomogeneous Body Placed in a Rectangular Waveguide |
 (Eng)
|
|
Smirnov Y.G., Medvedik M.Y., Moskaleva M.A.
|
| Vol 39, No 8 (2018) |
Rigorous Formulation of the Lasing Eigenvalue Problem as a Spectral Problem for a Fredholm Operator Function |
 (Eng)
|
|
Spiridonov A.O., Karchevskii E.M., Nosich A.I.
|
| Vol 39, No 7 (2018) |
Finite Element Approximation of the Minimal Eigenvalue of a Nonlinear Eigenvalue Problem |
 (Eng)
|
|
Solov’ev S.I., Solov’ev P.S.
|
| Vol 39, No 7 (2018) |
Semi-Lagrangian Approximation of Conservation Laws in the Flow around a Wedge |
 (Eng)
|
|
Shaydurov V.V., Shchepanovskaya G.I., Yakubovich M.V.
|
| 226 - 250 of 607 Items |
<< < 5 6 7 8 9 10 11 12 13 14 > >>
|